Your Cart

Your cart is empty

Home  >  Volume 13 (2008)

Asymptotic null controllability of nonlinear neutral volterra integrodifferential system with delays in control by A. N. Eke, and P. C. Jackreece. Vol.13, Pages 267-272
Sale price: $5.00
Quantity:

Asymptotic null controllability of nonlinear neutral volterra integrodifferential system with delays in control by A. N. Eke, and P. C. Jackreece.Relative controllability of neutral functional differential systems with nonlinear base by R. A. Umana

click here to download abstract(in pdf)

 

Close
Loading...